Polynomial Complexity Minimum-Time Scheduling in a Class of Wireless Networks
2015 (English)In: IEEE Transactions on Control of Network Systems, ISSN 2325-5870 (Print), 2325-5870 (online), Vol. 3, no 3, 322-331 p.Article in journal (Other academic) Epub ahead of print
We consider a wireless network with a set of transmitter-receiver pairs, or links, that share a common channel, and address the problem of emptying finite traffic volume from the transmitters in minimum time. This, so called, minimum-time scheduling problem has been proved to be NP-hard in general. In this paper, we study a class of minimum-time scheduling problems in which the link rates have a particular structure. We show that global optimality can be reached in polynomial time and derive optimality conditions. Then we consider a more general case in which we apply the same approach and obtain an approximation as well as lower and upper bounds to the optimal solution. Simulation results confirm and validate our approach.
Place, publisher, year, edition, pages
Institute of Electrical and Electronics Engineers (IEEE), 2015. Vol. 3, no 3, 322-331 p.
algorithm, interference, optimality, scheduling, wireless networks
Communication Systems Telecommunications
IdentifiersURN: urn:nbn:se:liu:diva-112446DOI: 10.1109/TCNS.2015.2512678OAI: oai:DiVA.org:liu-112446DiVA: diva2:766429
At the time for thesis presentation publication was in status: Manuscript2014-11-272014-11-272016-09-16Bibliographically approved